# SDR 96FDEA00032

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01-1), ON FLOOR BEAM AT FASTENER HOLE BS 400 RBL 35 WL 207.9.  PERFORMED FLOOR BEAM REPAIR AT BS 400 RBL 29 TO 42 WL 207.9 IAW FEDEX SRM 53-10-8, 51-40.
